# SDR SWAA2023120427101

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 63,359 hours, 37,923 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Motor
- Part number: UNKNOWN
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

ON CLIMB OUT; STAB TRIM WOULD NOT TRIM NOSE UP.<[01] REMOVED AND REPLACED M1659 IAW M/M 27-41-71 AND R850 IAW M/M 27-41-98. FOUND CONTACTS 15 AND 13 SHORTED INTERNALLY IN S245. REMOVED AND REPLACED S245 IAW M/M 27-51-63. REMOVED AND REPLACED D46044P AND SWPM 20-61-00. STAB TRIM SYSTEM TEST GOOD IAW M/M 27-41-00.
